# SDR CA960723514

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: LP09
- Condition: Fractured
- Location: Nr 1 Eng Oil
- Part time: 17,740 hours
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) #1 ENGINE OIL PRESSURE DROPPED TO ZERO 3 HOURS PRIOR TO LANDING, ENGINE SHUT DOWN AT 70 PSI OIL PRESSURE. LP09 OIL LINE LEAKING AT ANGLE GEARBOX.
